# SDR AALA202508315438

- Difficulty date: August 30, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 78,466 hours, 30,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT CREW REPORTED L1, L2, R1, R2 AND FORWARD GALLEY EXIT SIGNS ILLUMINATED IN FLIGHT WITH NO ECAM OR OTHER INDICATIONS NOTICED. MAINTENANCE REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38 WITH NO FAULTS NOTED.
